Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 613-615

A note on an extension of Lindelöf's theorem to meromorphic functions

Department of Mathematics, University of Rhode Island, Kingston 02881, Rhode Island, USA

Received 27 April 1983

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


S. M. Shah [3] has given an extension of Lindelöf's Theorem to meromorphic functions. He also obtained an expression for the characteristic function of a meromorphic function of integer order. In this note we give estimates for log|f(reiθ)| of such functions.